Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 9, Issue 1, 1973
Metadata
 

Structure of Some von Neumann Algebras with Isolated Discrete Modular Spectrum
Huzihiro Araki
pp. 1–44
Abstract | Full-Text PDF (2966 KB) | Metadata

On Types over von Neumann Subalgebras and the Dye Correspondence
Marie Choda
pp. 45–60
Abstract | Full-Text PDF (1448 KB) | Metadata

On Derivation Trees of Indexed Grammars – An Extension of the uvwxy-Theorem
Takeshi Hayashi
pp. 61–92
Abstract | Full-Text PDF (2769 KB) | Metadata

On the Definition of C*-algebras
Huzihiro Araki and George A. Elliott
pp. 93–112
Abstract | Full-Text PDF (1104 KB) | Metadata

Differentiable Functions Equivalent to Analytic Functions
Masahiro Shiota
pp. 113–121
Abstract | Full-Text PDF (564 KB) | Metadata

Transformations of Germs of Differentiable Functions through Changes of Local Coordinates
Masahiro Shiota
pp. 123–140
Abstract | Full-Text PDF (1256 KB) | Metadata

Characterization of Pseudo-Boolean Models by Boolean Models and Its Applications to Intermediate Logics
Masahiko Sato
pp. 141–155
Abstract | Full-Text PDF (1194 KB) | Metadata

A Polynomial Subalgebra of the Cohomology of the Steenrod Algebra
Andreas Zachariou
pp. 157–164
Abstract | Full-Text PDF (596 KB) | Metadata

Relative Hamiltonian for Faithful Normal States of a von Neumann Algebra
Huzihiro Araki
pp. 165–209
Abstract | Full-Text PDF (2773 KB) | Metadata

On the Classification of (n-2)-connected 2n-manifolds with Torsion Free Homology Groups
Hiroyasu Ishimoto
pp. 211–260
Abstract | Full-Text PDF (4168 KB) | Metadata